# SDR ASMF200411003

- Difficulty date: November 4, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 54,988 hours, 26,305 cycles
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910097543
- Part serial: DEC882725
- Condition: Damaged
- Location: Nlg
- Part time: 5,849 hours, 3,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN AIR TURNBACK, STRONG NOISE AND VIBRATION ON NOSE LANDING GEAR. DURING MAINTENANCE REVISION, FOUND THE WATER DEFLECTOR BROKEN, THE TIRES DAMAGED, A HYDRAULIC LEAK ON STEERING BYPASS VALVE, BOTH NOSE LIGHTS BROKEN, DENTS ON LOWER FUSELAGE AND A CRACK ON METALLIC SEAL OF SLAT ZERO IN LT WING. TIRES 1 AND 2, WATER DEFLECTOR, STEERING BYPASS VALVE FITTING AND NOSE LIGHTS WERE REPLACED IAW MM 32-40-02, 32-20-01, 20-12-02 AND 33-41-01, RESPECTIVELY, TEST CORRECT. DENTS AN CRACK WERE WITHIN LIMITS. OVERWEIGHT LANDING INSPECTION WAS PERFORMED IAW MM 05-51-04, ALL CORRECT.
